MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.010S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, the norian drillable inject 10cc failed to mix in the unknown rotary mixer and all the sodium hyaluronate was ejected from the norian pouch during mixing.When the surgeon tried using the norian drillable fast set putty 5cc, it hardened immediately within ten (10) seconds of getting it mixed.So, the surgeon tried again of 5cc of unknown drillable inject and it worked well.The procedure was completed successfully with a surgical delay of two (2) minutes.The patient outcome was unknown.Concomitant device reported: unknown rotary mixer (part# unknown, lot# unknown, quantity 1).This complaint involves two (2) devices.This report is for (1) norian drillable inject 10cc-sterile.This report is 1 of 2 for (b)(6).

Brand Name
NORIAN DRILLABLE INJECT 10CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10985217
Report Number2939274-2020-05544
Device Sequence Number4295114
Product Code MQV
UDI-Device Identifier10886982131621
UDI-Public(01)10886982131621
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07.704.010S
Device Catalogue Number07.704.010S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2020
Initial Report FDA Received Date12/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORIAN DRILLABLE FAST SET PUTTY 5CC-STERILE; UNK - MIXERS